# SDR MASA2011101363848

- Difficulty date: October 12, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 16,825 hours, 13,475 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Loose
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRONG OIL ODOR PACKS & VARIES ENG PWR.  SECURED LOOSE EDP LINES AND RAN ENGINES APU AND PACKS, NO SMELL NOTED.
